Alert archive / North Carolina / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 43, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Apr 9, 2021, 6:58 PM EDT for Chowan County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2021, 6:58 PM EDT (22:58 UTC)
- Expired
- Apr 9, 2021, 7:22 PM EDT
- In force
- 24 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Chowan County, NC
The radar
The Norfolk radar (KAKQ), 115 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 3:38 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
800
WUUS51 KAKQ 092258
SVRAKQ
NCC041-092345-
/O.NEW.KAKQ.SV.W.0043.210409T2258Z-210409T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
658 PM EDT Fri Apr 9 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Southeastern Chowan County in northeastern North Carolina...
* Until 745 PM EDT.
* At 658 PM EDT, a severe thunderstorm was located near Snug Harbor,
or 9 miles south of Hertford, moving east at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to trees and powerlines.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Chowan County, including the following locations...
Somerset and Drummond Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3601 7652 3609 7650 3609 7646 3608 7646
3607 7641 3605 7645 3602 7647 3602 7649
3601 7651
TIME...MOT...LOC 2258Z 283DEG 8KT 3604 7647
HAIL...1.50IN
WIND...60MPH
$$
Zimmerman1 follow-up statement
642
WWUS51 KAKQ 092322
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
722 PM EDT Fri Apr 9 2021
NCC041-092332-
/O.CAN.KAKQ.SV.W.0043.000000T0000Z-210409T2345Z/
Chowan NC-
722 PM EDT Fri Apr 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOWAN COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northeastern North Carolina.
LAT...LON 3601 7652 3609 7650 3609 7646 3608 7646
3607 7641 3605 7645 3602 7647 3602 7649
3601 7651
TIME...MOT...LOC 2321Z 283DEG 8KT 3603 7640
$$
ZimmermanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:48 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Apr 9, 3:48 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 348 PM EDT Fri Apr 9 2021 .SYNOPSIS... Unsettled weather continues through the weekend as a stationary boundary lingers across the area through tonight and then lifts north as a warm front on Saturday. A cold front approaches from the west and crosses the area late Sunday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 345 PM EDT Friday... Severe Thunderstorm Watch #78 has just been issued until 04z/midnight for roughly the srn third of the FA (except for near the immediate coast). Afternoon wx analysis shows low pressure at the surface and aloft continuing to slowly move NNE over the Upper Midwest (with a subtle shortwave at the base of the trough axis approaching the central Appalachians). Meanwhile, another surface low is developing over the srn Plains. Locally, the warm front is now positioned roughly from Farmville-West Point-Melfa. The low overcast has finally burned off across the NW. Temperatures have warmed into the upper 70s- low 80s with dew points in the upper 50s-low 60s across most of srn VA and NE NC. SPC mesoanalysis shows some instability (MLCAPE 500-1500 J/kg) across these areas. The steeper mid-level lapse rates are still confined to mainly western portions of VA. Scattered tstms have developed across SE VA and NE NC, but so far this activity has been sub-severe (although the storms have shown a strengthening trend over the past hour). Latest CAMs are in good agreement that the main severe threat holds off for another hour or two as additional tstms move into the south- central VA Piedmont (while the storms in SE VA/NE NC strengthen/increase a bit in coverage). While deep-layer wind fields remain relatively modest for early April, mid-level lapse rates are forecast to steepen to around or just above 7 degrees C/km after 21z/5 PM (highest across wrn zones). This will help increase the amount of instability in place through much of the evening. The most likely timing for severe wx is from 6-11 PM before diurnal weakening occurs overnight. The severe threat is very low over the nrn third of the FA and the Ern Shore. SPC has roughly the SVR Watch area in a Slight Risk, with large hail and damaging winds the main threats. There is a very low chc of a brief tornado (mainly with storms that are able to interact with the warm front...where low level directional shear will be enhanced). PoPs fall to 15-30% after 06z Sat. Low temps will remain mild tonight ranging from the mid 50s to around 60 over the SE. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... As of 345 PM EDT Friday... On Saturday, low pressure deepens as it tracks from the Plains to the srn Great Lakes. This will allow the warm front to lift well north of the local area as the associated cold front approaches the area from the west (but remains well to our west until late this weekend). Generally dry through the first half of the day on Saturday. With southerly flow but mostly cloudy skies, highs are forecast to be in the mid to upper 70s. By late aftn, am expecting isolated to perhaps scattered showers (and maybe a few tstms) to form over the wrn half of the FA. However, the threat for severe wx is low through Saturday evening. As the area of low pressure slowly tracks ENE through the Great Lakes Sat night, a band of better mid- level forcing arrives from the W (still well ahead of the actual cold front). Therefore, shower/tstm chances increase from W-E across the FA Saturday night (but there continue to be signs that one area of heavier pcpn misses us to the N (where the best upper level dynamics will be) while another misses us the the S. Scattered showers are possible Sunday morning with shower/tstm re-development possible by the aftn/evening (mainly over the ern third of the FA) as the actual cold front approaches the area. Highs mainly in the upper 70s-around 80F on Sunday. The cold front is progged to cross the area Sunday night...and shower/tstm chances decrease from W-E during the night. Will see a noticeable drop in dew points by Monday but it will still be warm with downsloping WNW flow behind the front. Highs in the mid 70s in most areas. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 345 PM EDT Friday... For at least the first half of next week, model/ensemble consensus continues to indicate that the upper level flow will be fairly zonal across the local area as low pressure at the surface and aloft meanders in the vicinity of the Northeast CONUS/New England/SE Canada while another upper trough/low remains anchored over the Rocky Mountains. Slight chances for rain potentially return by Tuesday aftn as a weak frontal boundary crosses the region from NW-SE. A stronger cold front approaches the area from the NW late Wed or Thu of next week as the upper low over the Northeast starts to track SE toward the Mid-Atlantic. The second cold front is progged to move to our south by the end of the day on Thu. It is too early for specifics regarding the second FROPA, but the chc of thunder is too low to include in the forecast attm for Wed/Thu. Mainly dry wx is expected on Wed, with low chances for showers returning by Thu/Fri. Did not stray too far from NBM guidance for the Tue- Fri timeframe. Cooler wx returns by the end of next week (with continued shower chances) as 850 mb temperatures potentially drop to around 0C. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... As of 130 PM EDT Friday... CIGs have improved to (low-end) VFR with SCT-BKN CU at the VA/NC terminals early this aftn, and some localized IFR at SBY. Winds are ESE or SE at ~5 kts at RIC and 10-15 kts near the coast. A few gusts to 20 kts are possible near the coast through early evening but winds become light and variable overnight. Isolated- scattered tstms are expected to develop INVOF PHF and ORF by 19-21z with scattered tstm chances continuing through the evening. At ECG, the most likely timing for tstms is from 22-04z. Some of the storms could contain localized strong wind gusts/hail in SE VA and NE NC. Expect mainly showers at SBY with a very low chc of tstms. There is a slight chc of thunder at RIC (will not include in the TAF attm). Ceilings fall to MVFR at all sites by 12z Sat with IFR possible at RIC/SBY by early Saturday morning. Will likely see a break in the pcpn through at least the first part of Saturday, but flight restrictions are possible due to CIGs at RIC and especially SBY. S-SE winds below 10 kts are expected at the terminals by late Sat AM. Outlook...Another round of scattered showers/isolated tstms is expected Sat night-Sunday morning (with at least some flight restrictions likely during this time). A cold front will cross the area late Sunday with drier and mainly VFR conditions expected into early next week. && .MARINE... As of 300 PM EDT Friday... A stationary frontal boundary will linger nearby the local area through Saturday morning before lifting north of the area as a warm front Saturday afternoon. As a result, winds will generally remain SE aob 15 kt during this time. Seas 3-4 ft; waves 1-2 ft. Winds turn to the SSW at similar speeds Sat night and Sun ahead of a cold front approaching from the west. Winds shift to the NW Sun night behind the fropa, then become ENE Mon night and Tue. Winds generally remain aob 15 kt thru the period. Seas 3-4 ft, except up to 5 ft Sat night/Sunday when an SCA may be needed for the coastal waters. Waves generally 1-2 ft thru the period. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...CMF/ERI NEAR TERM...ERI SHORT TERM...CMF/ERI LONG TERM...CMF/ERI AVIATION...ERI MARINE...JDM
Hazardous weather outlook, Apr 9, 3:49 PM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 349 PM EDT Fri Apr 9 2021 NCZ017-102-VAZ048-060>062-064-067>069-082>086-090-095-098-509>513- 515>525-102000- Western Currituck-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Nottoway-Amelia-Powhatan-Charles City- New Kent-Gloucester-Middlesex-Mathews-James City-Norfolk/Portsmouth- Virginia Beach-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 349 PM EDT Fri Apr 9 2021 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are possible this afternoon and evening. Some of these storms may be strong to severe with large hail and damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>016-030>032-VAZ065-066-079>081-087>089-092-093-096-097-514- 102000- Northampton-Hertford-Gates-Pasquotank-Camden-Bertie-Chowan- Perquimans-Mecklenburg-Lunenburg-Brunswick-Dinwiddie-Prince George- Greensville-Sussex-Surry-Southampton-Isle of Wight-Suffolk- Chesapeake-Eastern Chesterfield (Including Col. Heights)- 349 PM EDT Fri Apr 9 2021 ...SEVERE THUNDERSTORM WATCH 78 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ075>078-099-100-102000- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Westmoreland-Richmond-Northumberland-Lancaster-Accomack-Northampton- 349 PM EDT Fri Apr 9 2021 This Hazardous Weather Outlook is for southeast Maryland, east central Virginia, eastern Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 9, 6:02 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
602 PM EDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL DEEP CREEK 36.74N 76.34W
04/09/2021 M1.00 INCH CITY OF CHESAPEAKE VA OTHER FEDERAL
QUARTER SIZE HAIL IN DEEP CREEK.
&&
EISpecial weather statement, Apr 9, 6:24 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wakefield VA
624 PM EDT Fri Apr 9 2021
NCZ016-017-VAZ097-092300-
Camden-Western Currituck-Chesapeake-
624 PM EDT Fri Apr 9 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PASQUOTANK...
NORTHWESTERN CAMDEN...AND NORTHWESTERN CURRITUCK COUNTIES AND THE
SOUTHWESTERN CITY OF CHESAPEAKE...
At 624 PM EDT, a strong thunderstorm was located 7 miles north of
South Mills, moving east at 15 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Chesapeake, Northwest, Tar Corner, Sharon and Lilly.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3650 7648 3651 7649 3660 7646 3660 7618
3641 7612
TIME...MOT...LOC 2224Z 269DEG 12KT 3655 7638
EISpecial weather statement, Apr 9, 6:30 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wakefield VA
630 PM EDT Fri Apr 9 2021
VAZ065-092315-
Mecklenburg-
630 PM EDT Fri Apr 9 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MECKLENBURG
COUNTY...
At 630 PM EDT, a strong thunderstorm was located over Hitesburg, or
near Virgilina, moving east at 25 mph.
Wind gusts in excess of 40 mph and nickel size hail are possible with
this storm.
In addition...Rainfall amounts of up to 1 inch are possible with
this storm.
Locations impacted include...
Clarksville, Boydton, Buffalo Springs, Nelson, Rogers Corner,
Richardson, Buffalo Junction, Finchley, John H Kerr Reservoir and
Skipwith.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3657 7873 3658 7872 3664 7871 3667 7870
3668 7870 3669 7868 3669 7865 3664 7858
3664 7856 3670 7865 3674 7861 3675 7835
3654 7837 3654 7873
TIME...MOT...LOC 2230Z 271DEG 22KT 3664 7876
GINGRICHSpecial weather statement, Apr 9, 6:31 PM EDT, 27 minutes before
Special Weather Statement National Weather Service Wakefield VA 631 PM EDT Fri Apr 9 2021 VAZ067-068-079-080-092315- Nottoway-Dinwiddie-Amelia-Brunswick- 631 PM EDT Fri Apr 9 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NOTTOWAY...WESTERN DINWIDDIE...SOUTHERN AMELIA AND NORTH CENTRAL BRUNSWICK COUNTIES... At 631 PM EDT, a strong thunderstorm was located near Fort Pickett, or 7 miles west of McKenney, moving northeast at 20 mph. Wind gusts in excess of 30 mph and dime size hail are possible with this storm. This storm will be near... McKenney around 645 PM EDT. Other locations impacted by this storm include Ordsburg, Center Star, Church Road, Five Forks, Walkers, Hebron, Ammon, Rocky Run, Ford and Darvills. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3691 7783 3695 7798 3725 7779 3714 7753 TIME...MOT...LOC 2231Z 221DEG 18KT 3699 7786 Miller
Special weather statement, Apr 9, 6:40 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wakefield VA
640 PM EDT Fri Apr 9 2021
VAZ511>516-092330-
Eastern Hanover-Western Chesterfield-Western Hanover-Western Henrico
(Including the City of Richmond)-Eastern Henrico-Eastern Chesterfield
(Including Col. Heights)-
640 PM EDT Fri Apr 9 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHESTERFIELD...
NORTHWESTERN NEW KENT...CENTRAL HENRICO...SOUTHEASTERN HANOVER AND
WESTERN KING WILLIAM COUNTIES AND THE CITY OF RICHMOND...
At 640 PM EDT, a strong thunderstorm was located over Richmond,
moving northeast at 20 mph.
Wind gusts in excess of 30 mph and half inch hail are possible with
this storm.
Locations impacted include...
Richmond, Downtown Richmond, Virginia Union University, Virginia
Commonwealth University, Mechanicsville, Highland Springs, Bon Air,
Hanover, Bensley, East Highland Park, Studley, Lakeside, Bellwood,
Glen Allen, Richmond Heights, Montrose, Sandston, Westwood, Richmond
International and Fair Oaks.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3774 7731 3773 7732 3774 7730 3771 7729
3772 7727 3770 7724 3769 7724 3769 7722
3767 7719 3766 7719 3766 7717 3763 7713
3759 7716 3760 7717 3755 7723 3753 7723
3739 7739 3750 7757 3778 7737
TIME...MOT...LOC 2240Z 215DEG 19KT 3750 7744
EISpecial weather statement, Apr 9, 6:42 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wakefield VA
642 PM EDT Fri Apr 9 2021
VAZ097-098-092330-
Chesapeake-Virginia Beach-
642 PM EDT Fri Apr 9 2021
...A STRONG THUNDERSTORM WILL AFFECT ...THE SOUTHEASTERN CITY OF
CHESAPEAKE AND THE SOUTH CENTRAL CITY OF VIRGINIA BEACH...
At 642 PM EDT, a strong thunderstorm was located near Fentress, or
near Great Bridge, moving north at 5 mph.
Wind gusts in excess of 30 mph and dime size hail are possible with
this storm.
. In addition...Rainfall amounts of up to 1 inch are possible with
this storm.
Locations impacted include...
Virginia Beach, Chesapeake and Hickory.
LAT...LON 3660 7602 3659 7620 3660 7640 3670 7627
3668 7610
TIME...MOT...LOC 2242Z 160DEG 6KT 3664 7616
MillerThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:50 PM EDT | Special Weather Statement | AKQ | Chowan | 40 min |
| Apr 9, 5:06 PM EDT | Severe Thunderstorm Warning | AKQ | Bertie, Chowan, Perquimans | 39 min |
| Apr 9, 5:13 PM EDT | Severe Thunderstorm Warning | AKQ | Currituck | 47 min |
| Apr 9, 5:42 PM EDT | Severe Thunderstorm Warning | AKQ | Bertie, Chowan, Perquimans | 48 min |
| Apr 9, 5:57 PM EDT | Severe Thunderstorm Warning | AKQ | Northampton | 48 min |
| Apr 9, 5:58 PM EDT | Severe Thunderstorm Warning | AKQ | Currituck | 47 min |
| Apr 9, 6:24 PM EDT | Severe Thunderstorm Warning | AKQ | Chowan, Perquimans | 51 min |
| Apr 9, 6:29 PM EDT | Severe Thunderstorm Warning | AKQ | Northampton | 46 min |
| Apr 9, 6:30 PM EDT | Severe Thunderstorm Warning | AKQ | Camden, Currituck | 45 min |
| Apr 9, 7:03 PM EDT | Severe Thunderstorm Warning | AKQ | Northampton | 42 min |
| Apr 9, 7:09 PM EDT | Severe Thunderstorm Warning | AKQ | Camden, Currituck | 51 min |
| Apr 9, 7:34 PM EDT | Flash Flood Warning | AKQ | Currituck | 4 hr |
| Apr 9, 7:39 PM EDT | Severe Thunderstorm Warning | AKQ | Bertie, Hertford, Northampton | 51 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.